MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-022-35-4013
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement on (b)(6) 2018 and was implanted with an exactech truliant device.They have since reported symptoms including pain, stiffness, and impaired mobility.There is no information regarding having or planning to have revision surgery.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation: d10: concomitants: 5036361 02-020-11-0240 - truliant ps cem fem ps cem left sz 4.5293869 200-07-32 - advanced patella 32mm 3 peg implant.5322398 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t.
 
Additional Manufacturer Narrative
H3: the cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
H10.Additional/updated information.A2, a3, b3, b5, d6b, d10, h6.Health effect - impact code, medical device problem code.Pending new investigation.There is no other information available.H11.Correction d1, d4 cat #, sn3 exp date, g4- 510k, h4, h7 no, h9 not a recalled device.
 
Event or Problem Description
Additional information was reported that a patient had an initial left knee total arthroplasty on (b)(6) 2018 and then approximately 5 years, 9 months later experienced a revision surgical procedure due to pain and a loosening femoral component.The patient was revised to competitor¿s devices.There was no breakage of devices or surgical prolongation/delay.Device will not be returned, per hospital policy.X-rays and images were provided.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16964308
Report Number1038671-2023-01049
Device Sequence Number17452509
Product Code JWH
UDI-Device Identifier10885862314451
UDI-Public10885862314451
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-35-4013
Device Catalogue Number02-020-11-0240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer04/19/2023
02/06/2024
02/21/2025
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date05/31/2023
02/09/2024
02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale